# SDR AT9900618

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 870-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND AFT PIT LONGERON 30 CORRODED AT BS 870-965.  CUT LONGERON FROM BS 870-955.  REMOVED SHEAR TIES, FLOOR SUPPORT AND CUT FRAME AT BS 917.  REMOVED LONGERON, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW LONGERON.  INSTALLED SHEAR TIES AND FLOOR SUPPORT.  FABRICATED FRAME REPAIR, TREATED, PRIMED AND INSTALLED FRAME REPAIR IAW DC9 SRM 53-01 FIG1, 51-30-2, 51-10-4, 51-10-2, 51-30-2, 53-03 FIG 2A.
